# SDR WRLA20100615405

- Difficulty date: June 15, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING - FOUND PYLON-4 MID SPAR UNDER WING FITTING BUSHING OUTSIDE AROUND CHAFING (LT FITTING RT SIDE, RT FITTING RT SIDE).  ACCOMPLISHED PYLON 4 MID SPAR UNDER WING FITTING REPAIRED REFERENCE JOB CARD ATTACHING SHEET 025857, 025858.  CONDITION CHECK SATISFACTORY.
